# SDR ASOA201112120017

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 25,612 hours, 19,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG JET FUEL ODOR DURING APU START.  MX PERFORMED APU OPS CHECKS AND NO FUEL ODOR WAS NOTED.  THE ACFT WAS RELEASED FOR SERVICE.
